Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12393
Title: The interiors of Vaidya's radiating metric: gravitational collapse
Author: Fayos, F.
Jaén, Xavier
Llanta i Salleras, Estanislau
Martín Senovilla, José María
Keywords: Relativitat (Física)
Cosmologia
Col·lapse gravitacional
Relativity (Physics)
Cosmology
Gravitational collapse
Issue Date: 1992
Publisher: The American Physical Society
Abstract: Using the Darmois junction conditions, we give the necessary and sufficient conditions for the matching of a general spherically symmetric metric to a Vaidya radiating solution. We present also these conditions in terms of the physical quantities of the corresponding energy-momentum tensors. The physical interpretation of the results and their possible applications are studied, and we also perform a detailed analysis of previous work on the subject by other authors.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.45.2732
It is part of: Physical Review D, 1992, vol. 45, núm. 8, pag. 2732-2738
URI: http://hdl.handle.net/2445/12393
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
60764.pdf1.26 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.